Stable Periodic Orbits for a Predator-Prey Model with Delay

Mario Cavani, Marcos Lizana, Hal Smith

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

In this paper we consider a predator-prey model with time lag which improves upon that proposed by Cavani and Farkas [1994, Acta Math. Hungar.63(3), 213-229]. We show that when the model has exactly one non-trivial unstable and hyperbolic equilibrium there exists a stable periodic orbit.

Original languageEnglish (US)
Pages (from-to)324-339
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume249
Issue number2
StatePublished - Sep 15 2000

Fingerprint

Time Lag
Predator-prey Model
Periodic Orbits
Orbits
Unstable
Model

Keywords

  • Delay
  • Predator-prey model
  • Stable periodic orbit
  • Uniform persistence

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Stable Periodic Orbits for a Predator-Prey Model with Delay. / Cavani, Mario; Lizana, Marcos; Smith, Hal.

In: Journal of Mathematical Analysis and Applications, Vol. 249, No. 2, 15.09.2000, p. 324-339.

Research output: Contribution to journalArticle

@article{c3fff925d8444048b3fd0e10a8ef65c2,
title = "Stable Periodic Orbits for a Predator-Prey Model with Delay",
abstract = "In this paper we consider a predator-prey model with time lag which improves upon that proposed by Cavani and Farkas [1994, Acta Math. Hungar.63(3), 213-229]. We show that when the model has exactly one non-trivial unstable and hyperbolic equilibrium there exists a stable periodic orbit.",
keywords = "Delay, Predator-prey model, Stable periodic orbit, Uniform persistence",
author = "Mario Cavani and Marcos Lizana and Hal Smith",
year = "2000",
month = "9",
day = "15",
language = "English (US)",
volume = "249",
pages = "324--339",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Stable Periodic Orbits for a Predator-Prey Model with Delay

AU - Cavani, Mario

AU - Lizana, Marcos

AU - Smith, Hal

PY - 2000/9/15

Y1 - 2000/9/15

N2 - In this paper we consider a predator-prey model with time lag which improves upon that proposed by Cavani and Farkas [1994, Acta Math. Hungar.63(3), 213-229]. We show that when the model has exactly one non-trivial unstable and hyperbolic equilibrium there exists a stable periodic orbit.

AB - In this paper we consider a predator-prey model with time lag which improves upon that proposed by Cavani and Farkas [1994, Acta Math. Hungar.63(3), 213-229]. We show that when the model has exactly one non-trivial unstable and hyperbolic equilibrium there exists a stable periodic orbit.

KW - Delay

KW - Predator-prey model

KW - Stable periodic orbit

KW - Uniform persistence

UR - http://www.scopus.com/inward/record.url?scp=0034664330&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034664330&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034664330

VL - 249

SP - 324

EP - 339

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -